# SDR DL72S960690

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 870 BLKHD CRACKED AT RBL 10 JUST BELOW APU BLEED VALVE ON FWD SIDE APPROX 10.  REPAIRED PER SRM 53-10-9 NR 09/010.
